# SDR 2008UALA01680

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 47,348 hours, 17,071 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW, RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS: O2 PRESS 1370 PSI.  SUPPLEMENTAL DATA UPDATE CAUSE, UNKNOWN.  SERVICED CREW O2 TO FULL.  NO LEAKS WERE FOUND.
